Previous Question Answers

 
print
Question :
Posted On : 16 Apr 2020
A 3 years girl has general tonic-clonic seizures since 1 year. EEG finding shows that she has grandmal epilepsy. She is getting Tegretol and Sodium Valproate in maximum dose but the convulsion is still occurring. What medicine may apply for her uncontrolled convulsion?
5
Expert Answer :
If her EEG has a generalized spike-wave pattern, Tegretol may be making her epilepsy worse. I will recommend switching her to Levetiracetam { Keppra} or Clobazam {frisium} and weaning off Tegretol. I am assuming she has no lesion on neuroimaging.
Answer Discussion :
S
sree lakshmi
midazolam
5 months ago
S
sharath chandra
leviteracetam and phenobarbitone at bed time
5 months ago
V
Valter Spanevello
Levitiracetam
5 months ago
G
Gideon Domare
pjenytoin
5 months ago
B
belal helo1
Phenytoin
5 months ago




ask a doctor
Ask a Doctor
Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.
0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0